# SDR ASAA2019051529416

- Difficulty date: May 15, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A75103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE BAFFLE BETWEEN LT STA 500A AND 500B. GROUNDED - YES. FABRICATED INSTALLED NEW BAFFLE IAW SRM 51 40 02 0G 0 AND SRM 51 40 02 0G 0.
